# SDR SWIA201642822

- Difficulty date: October 20, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 38,148 hours, 31,995 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Access Panel
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PAX DOOR ACCESS PANEL 832AR. INSTALLED A NEW PANEL IAW SRM.
